# SDR UPS03841001

- Difficulty date: July 26, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CAPTS SEAT SLIDES AFT ON TAKEOFF ROLL.  INSTALLED NEW BOTH AFT SEAT TRACKS REF EO DC8-5340-0741E SRM 53-2-3 FIG 11, REMOVED AND REPLACED CAPT SEAT PER DC8 MM 25-11-01.  OPS CHECK GOOD.
